my doctor told me to take Ativan and celexa together, and I'm not sure if it will help or not. I'm 14 and have been on medication before. i was taking fluvoxamine for a few years and just stopped because I didn't think I needed it anymore. and I guess one of the side effects of stoping was derealization. it doesn't go away and I really am scared about the side effects of these medications, and it if will make the derealization worse. please help
Raelynn0429 I first well say trust your doctor on this one I checked the effects of both and no problem with Ativan,the Celexa is so rare with depersonalization it was 0.01% to 1% of all the people in the study. And it has been out long enough to know.
Most people do recover from this or it gets better in time. Now you know you need to be on medications and this is not uncommon nothing to feel bad about the Ativan is more for the anxiety and panic ect. the celexa you must stay on and take it about the same time each day. When you first start it you may get some side effects but these normally go away within a few weeks and to reach the full benefit of the medication Celexa it can take 4 to 6 weeks to get the blood level stable but you should feel some effects for the better before you get there. This is in the SSRI group of drugs and you never stop it without the doctors help for that matter its the same with Ativan or you well get withdrawal also.
Just think you should start it on a weekend so the worst of any side effect you can deal with prior to having to go to school. Remember to always check with your doctor if you think you don't need the meds anymore the problem is we get to feeling so good we don't feel we need it but the truth is it's the medication that makes us feel better. Also don't be surprised if doctor increase the dose as you start the meds and in time they try and get it to the dose that you feel the best. Let your parents or whoever know your going to start so they can help and watch for any side effects you might have..Have a good weekend and hope this helps you some with making up your mind there is no reason to suffer with these problems in this day and age. Best to you and please let us know how you are doing
Raelynn0429 Just remember also you are not alone with this problem. Just make sure you only take this as it says on the bottle and this being a 3 day weekend would be a great time to start so you can start to adjust to this new medication. Feel free to post again any questions there are a lot of great people here that would be very happy to help. We all need the extra support.
If you stop taking Ativan abruptly it can make it worse. When your doctor feels its time to stop you will need to do a slow taper with your doctors help... Take care and be safe.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.